# SDR A6WA200940465

- Difficulty date: July 28, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN COMPARTMENT DOOR CUT-OUT INTERNAL SKIN FWD AND AFT SIDE CORRODED.  MAIN AVIONIC COMPARTMENT DOOR CUT-OUT INTERNAL SKIN FWD AND AFT SIDE REPAIRED IAW REO 601R-53-21-676, REV A.  (K)
